MAUDE Adverse Event Report: ICU MEDICAL, INC. VIAVALVE PUR; PERIPHERAL VASCULAR CATHETER

ICU MEDICAL, INC. VIAVALVE PUR; PERIPHERAL VASCULAR CATHETER
Catalog Number 328700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.
 
Event or Problem Description
It was reporting that staff tried tightening the connection point, but it still leaked.Three needles were impacted.The event occurred in the clinic operated by a health professional.It was not reported to the fda.No medical intervention was required, and no patient injuries occurred.A sample video provided.

Brand Name
VIAVALVE PUR
Common Device Name
PERIPHERAL VASCULAR CATHETER
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24419064
Report Number3012307300-2026-01586
Device Sequence Number5879831
Product Code FOZ
UDI-Device Identifier10351688081940
UDI-Public(01)10351688081940(17)271105(10)6164475
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number328700
Device Lot Number6164475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown